Ask an expert
Question

19 Nov 2004

Nerobion - side effects
Dear doc. I read a posting from another person and your reply regarding Neurobion and the possible risks of taking 2 tablets a day. I've recently started taking Neurobion tablets and must honestly say that I don't realy feel any better or less tired than before. Please advise whether these tablets can in any way harm one's health and what the dangers are (even if only taking one a day)? Any bad side effects? And the positive side to these pills? Thank you.
Answer 1,181 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Suzanne, Neurobion® is just a very good vitamin B complex – it isn’t supposed to give you energy or anything like that. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9463 votes
No
68% - 20185 votes
Vote